# SDR AALA202206039029

- Difficulty date: May 30, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 69,639 hours, 27,885 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Part number: E0052R10B6SNE
- Condition: Reads High
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE 1R DOOR INDICATES OPEN ON THE ECAM WITH THE DOOR CLOSED, **SUPPLEMENTAL REPORT FOR AALA202206019029: MAINTENANCE FOUND HIGH RESISTANCE ON CANNON PLUG 11WV2A, REPLACED CANNON PLUG AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER ESPM 20-44-00** (CLOSED)
